# SDR SWIA2021071459480

- Difficulty date: May 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TO SERVICE DOOR STEP PLATE SUPPORT BRACKETS FOUND SERVICE DOOR SILL LOWER SUPPORT ANGLE TO BE CORRODED.     (C-CHECK RO 7/10/2021)    REPLACED THE SERVICE DOOR LOWER ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01, COMPLETED FORM M-337 AND TASK CARD 51-900-1002-SKY. NO CHANGE TO WEIGHT.
